# SDR ASOA201709305112

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036965
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,   TWO OVERSIZED AND ELONGATED HOLES IN THE  FLOOR SUPPORT AT BS 847, LBL 36. REPAIRED IAW REO 670-53-41-336.  ACFT RETURNED TO SERVICE.
